Datatype-generic termination proofs

Backhouse, Roland and Doornbos, Henk (2008) Datatype-generic termination proofs. Theory of Computing Systems, 43 (3-4). pp. 362-393. ISSN 1433-0490

[img] PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (226kB)

Abstract

Datatype-generic programs are programs that are parameterised by a datatype. We review the allegorical foundations of a methodology of designing datatype-generic programs. The notion of F-reductivity, where F parametrises a datatype, is reviewed and a number of its properties are presented. The properties are used to give concise, effective proofs of termination of a number of datatype-generic programming schemas. The paper concludes with a concise proof of the well-foundedness of a datatype-generic occurs-in relation.

Item Type: Article
Additional Information: The original publication is available at www.springerlink.com
Schools/Departments: University of Nottingham UK Campus > Faculty of Science > School of Computer Science
Depositing User: Backhouse, Professor Roland C
Date Deposited: 07 Jan 2013 10:25
Last Modified: 17 Sep 2016 09:59
URI: http://eprints.nottingham.ac.uk/id/eprint/1858

Actions (Archive Staff Only)

Edit View Edit View